|COLD PLUS TABLETS, NO PSE - 250 PER BOX|
|Item #: 61376|
This product was added to our catalog on .
Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold. Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.